Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 2, Pages 177-188
Error estimate for optimality of distributed parameter control problems via duality
1The Chinese University of Hong Kong, Department of Mathematics, Hong Kong
2The University of Hong Kong, Department of Mathematics, Hong Kong
Received 1 April 1994; Revised 1 February 1995
Copyright © 1995 W. L. Chan and S. P. Yung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Sharp error estimates for optimality are established for a class of distributed
parameter control problems that include elliptic, parabolic, hyperbolic systems
with impulsive control and boundary control. The estimates are obtained by
constructing manageable dual problems via the extremum principle.